Ask an expert
Question

14 Jun 2011

Knee &amp  Heel Pain on Left Leg
Since last 2 weeks I have got a severe pain in the knee and Heels,
Orthopaedic Doc prescirbed Carti Plus, Max Pro 40mg &  Clofenac SR 100 tablets, but the pain has reduced while taking the tablets and as soon as the tablets are stopped the pain comes in again.

What can be the reason for this pains ?
Answer 358 views
Expert
Orthopaedic Specialist Forum
Orthopaedic Specialist Forum

01 Jan 0001

I am not sure what your diagnosis is - one would have to look at the X-ray, both of the knees and the feet. If you have pain affectin various joints rheumatological conditions as rheumatoid arthritis should also be ruled out and may require a blood test for those conditions
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.